Web of Science: 2 cites, Scopus: 2 cites, Google Scholar: cites
Periodic orbits of the planar anisotropic Manev problem and of the perturbed hydrogen atom problem
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Yuan, Pengfei (Southwest University. School of Mathematics and Statistics (China))

Data: 2019
Resum: In this paper we use the averaging theory for studying the periodic solutions of the planar anisotropic Manev problem and of two perturbations of the hydrogen atom problem. When a convenient parameter is sufficiently small we prove that for every value e∈ (0, 1) a unique elliptic periodic solution with eccentricity e of the Kepler problem can be continued to the mentioned three problems.
Ajuts: Ministerio de Economía y Competitividad MTM2016-77278-P
Ministerio de Economía y Competitividad MDM-2014-0445
Agència de Gestió d'Ajuts Universitaris i de Recerca 2017/SGR-1617
European Commission 777911
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Periodic solutions ; Averaging theory ; Anisotropic Manev problem ; Hydrogen atom problem
Publicat a: Qualitative Theory of Dynamical Systems, Vol. 18, Issue 3 (December 2019) , p. 969-986, ISSN 1662-3592

DOI: 10.1007/s12346-019-00322-y


Post-print
18 p, 281.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-04-15, darrera modificació el 2021-09-29



   Favorit i Compartir